MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203350-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effect of occlusion is listed in the esprit btk everolimus eluting resorbable scaffold system instructions for use as a known patient effect of coronary scaffolding procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Event or Problem Description
Patient id: (b)(4).It was reported that on (b)(6) 2025 the patient underwent the study procedure with implant of the 2.5x38 mm esprit btk scaffold in the right peroneal artery.There was no residual stenosis post index procedure.Four days later, on (b)(6) 2025 the patient was seen for her routine duplex ultrasound which found 75-99% stenosis in the index, mid anterior tibial artery, along with segment occlusion in the proximal, mid, and distal peroneal artery.The patient did not have symptoms and did not have new or worsening wounds; therefore, no intervention was indicated for the occlusion.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23829917
Report Number2024168-2025-12134
Device Sequence Number5031935
Product Code NXW
UDI-Device Identifier08717648357091
UDI-Public(01)08717648357091(11)250606(17)270605(10)5060661
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1203350-38
Device Catalogue Number1203350-38
Device Lot Number5060661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American